# SDR DL72S001776

- Difficulty date: September 13, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 58,522 hours, 43,417 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 651948222
- Part serial: 10400AA
- Condition: Malfunctioned
- Location: Stabilizer
- Component: Jackscrew Assy
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER JAMMED IN THE 3 DEGREE NOSE UP POSITION.  OCCURRED DURING FLIGHT.  A/C OFF LANDED IN CVG.  MTC CHANGED ACTUATOR (P/N 274001078) (S/N 104-00AA) AND ACTUATOR (P/N 2774003971) (S/N 1278-00AA. ) A/C FERRY FLIGHT TO ATL FLT 9930 ON 9/14/00.  MTC REPLACING STAB SCREWJACK ASSY (P/N 274001001) (S/N 1241).  ALSO, FOUND STAB TRIM CABLE.  CABLE STA FRAYED REPLACING SAME.
